TITLE

Vemurafenib

PUB. DATE
August 2013
SOURCE
Reactions Weekly;8/24/2013, Issue 1466, p42
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
An abstract of the article "Vemurafenib-exacerbated eruptive disseminated syringomas," by C. Haddadeen and colleagues is presented.
ACCESSION #
89895149

 

Related Articles

  • Erlotinib.  // Reactions Weekly;1/28/2012, Issue 1386, p19 

    The article describes the case of a 79-year-old woman with lung cancer who experienced an exacerbation of radiation fibrosis following treatment with erlotinib.

  • Prednisolone.  // Reactions Weekly;4/7/2012, Issue 1396, p32 

    The article describes the case of a 51-year-old woman who developed exacerbation of severe generalized pustular psoriasis with bullae formation following systemic prednisolone therapy.

  • Vemurafenib.  // Reactions Weekly;11/3/2012, Issue 1426, p42 

    The article describes the cases of three patients who developed alopecia during treatment with vemurafenib for metastatic melanoma.

  • Vemurafenib.  // Reactions Weekly;7/1/2013, Issue 1459, p37 

    The article presents two case studies of male patients with melanocytic nevi, which developed while being treated for metastatic melanoma with vemurafenib.

  • Vemurafenib.  // Reactions Weekly;Apr2015, Vol. 1547 Issue 1, p273 

    The article presents a case study of a 45-year-old woman who developed multiple superficial spreading melanomas after administration of vemurafenib to treat metastatic melanoma.

  • Vemurafenib.  // Reactions Weekly;9/17/2011, Issue 1369, p37 

    The article describes cases of three patients who developed skin eruptions while receiving vemurafenib for metastatic malignant melanoma.

  • Vemurafenib.  // Reactions Weekly;Sep2014, Vol. 1520 Issue 1, p215 

    The article presents a case study of a 51-year old female patient who developed maculopapular rash during treatment of vemurafenib for metastasized malignant melanoma.

  • Vemurafenib.  // Reactions Weekly;Nov2015, Vol. 1577 Issue 1, p246 

    The article presents a case study of an elderly female patient with various toxicities which developed while receiving vemurafenib as part of her treatment program forn malignant melanoma.

  • Prednisone.  // Reactions Weekly;Feb2015, Vol. 1538 Issue 1, p202 

    The article presents a case study of a 55-year-old woman who developed an exacerbation of an infectious process while treated with prednisone.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics